| Model Number |
6173 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.X-ray imaging revealed that the right lead was not implanted in the proper location.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.